2 doctors weighed in:
Will humira (adalimumab) make knees swell?
2 doctors weighed in

Dr. John Goldman
Internal Medicine - Rheumatology
In brief: Unlikely
I suspect the reason that you're taking the Humira (adalimumab) is why the knees swell.
It may be that you need to switch from the hmira every other week to a shorter interval perhaps every 10 days. You need to discuss with your physician who is giving you the humira, (adalimumab) your underlying diagnosis.

In brief: Unlikely
I suspect the reason that you're taking the Humira (adalimumab) is why the knees swell.
It may be that you need to switch from the hmira every other week to a shorter interval perhaps every 10 days. You need to discuss with your physician who is giving you the humira, (adalimumab) your underlying diagnosis.
Dr. John Goldman
Dr. John Goldman
Thank
Dr. Douglas Mund
Internal Medicine - Rheumatology
In brief: NO
In general Humira (adalimumab) will make swollen knees better - assuming the swelling is due to an inflammatory arthritis like rheumatoid or psoriatic arthritis.

In brief: NO
In general Humira (adalimumab) will make swollen knees better - assuming the swelling is due to an inflammatory arthritis like rheumatoid or psoriatic arthritis.
Dr. Douglas Mund
Dr. Douglas Mund
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
162K people helped
Continue
108,000 doctors available
Read more answers from doctors